Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Vibration in pelvic/hip area
An_198590 posted:
I started working out about a month ago. Mostly push ups and free weights but I recently started doing some sit up and leg lifts. About a week after i started the leg lifts and sit ups I am not getting this weird muscle spasm/vibrating feeling in my pelvic area at the top of my leg. Almost the hip area.

If i stamp my foot down really hard a lot of the time i get a vibrating feeling in that spot. I get the feeling mostly from movement or from something like stepping down really hard. It does seem to randomly happen on its own as well, but mostly seems to be related to some type of pressure or movement.

Any idea what it could be?

Rich Weil, MEd, CDE responded:
I don't know what this is. But check out the Sports Medicine Community at

Helpful Tips

Water aerobics
Water aerobics does not put the stress on your knees, ankles and/or back. More
Was this Helpful?
24 of 24 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.